# SDR SIMA20130420008

- Difficulty date: April 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,306 hours, 25,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 3 EMERGENCY LIGHT STRIP WIRES BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 3 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
